MathSciNet Relay Station
MathSciNet bibliographic data
MR1290194 (95g:22030) 22E50 (11F70)
Barthel, L.; Livné, R. Irreducible modular representations of ${\rm GL}\sb 2$ of a local field. Duke Math. J. 75 (1994), no. 2, 261–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement